# SDR UPS02838586

- Difficulty date: May 15, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 65,890 hours, 25,353 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: 5751186504
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RT WING FLAP HINGE SUPPORT FITTING AT XF 339-7332 HAS A CRACK INDICATION WITH NDT OUTBOARD.  FABBED BLOCKS IAW DC8 DWG 5894377.  LOCATED, DRILLED AND DEBURRED 3751728-502 FITTING & BASE FITTING IAW DC8 DWG 5894377.  INSTALLED 5751 186-508, 3751728-502, 5894377-5 & -27 AND 3655134N2 IAW DC8 DWG 5751 174 & 5894377.
